MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core system and bflex 2 regular 5.0 single-use bronchoscope were returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned devices but was unable to confirm the reported image issues.When connecting the customer's monitor to verathon's test equipment, the tsr could not duplicate any loss of video.The monitor was tested for thirty (30) minutes without any issues identified.No physical damage was identified via visual inspection.The monitor passed verathon's device functionality testing and confirmed to be within specification.Next, the customer's bflex bronchoscope was connected to verathon's test equipment for five (5) minutes with no identified video drop out.No physical damage was identified via visual inspection.The bflex bronchoscope passed verathon's device functionality testing and confirmed to be within specification.Lastly, the qc cable was connected to verathon's test equipment which also functioned as intended.However, visual inspection identified cracks and missing plastic around the cable's connector housing.While the tsr was unable to duplicate the reported failure, it is possible that the identified connector damage may have caused or contributed to the reported issue.The glidescope core operations and maintenance manual (omm) notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Upon completion of verathon's device evaluation, the customer was notified about verathon's findings and advised to replace the damaged qc cable.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported, while using a glidescope core system during a bronchoscopy procedure, the screen went black while visualizing the patient's lungs.The system was power-cycled but then displayed a blurry image with faint lines.The procedure could not be completed as there was no backup device available.The patient was already intubated at the time; however, no patient harm was reported.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24944007
Report Number9615393-2026-00054
Device Sequence Number17453284
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public(01)00879123006578(11)250114(10)18193-1-20
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot Number18193-1-20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown